# SDR 2008UALA03439

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 57,666 hours, 32,340 cycles
- Engine: Cfmint CFM563C1
- Engine time: 46,279 hours, 28,816 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

ENGINE 2 COMPRESSOR STALL ON TAKEOFF 95 PERCENT N1 TARGET, SERIES OF LOUD BANGS, ASSOCIATED YAW, EGT THRU 725 DEGS.  RETARDED THROTTLES.  THE ACFT BEHIND REPORTED FLAMES FROM ENGINE EXHAUST.  FOUND METAL FOUND IN TAILPIPE.  CHANGED ENGINES.
